Crisis de pánico en un paciente con acné tratado con isotretinoína. Caso clínico

ISSN: 00349887
7Citations
Citations of this article
8Readers
Mendeley users who have this article in their library.

Abstract

The use of isotretinoin as a treatment for acne is related to psychiatric syndromes such as psychosis and depression. On the other hand, several drugs have been identified as causing panic attacks. A relationship between dermatologic and psychiatric disease has also been established. We report a 20 year-old male who started to suffer panic attacks after using isotretinoin for acne.

Author supplied keywords

Cite

CITATION STYLE

APA

Poblete A, C., Herskovic M, V., & Eva C, P. (2006). Crisis de pánico en un paciente con acné tratado con isotretinoína. Caso clínico. Revista Medica de Chile, 134(12), 1565–1567.

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free